# SDR DALA2019101105845

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENG OUTBD CORE COWL 1ST LATCH HAS BENT SKIN ABOVE LATCH. MARKED. NO. 2 ENG OOUBOARD CORE COWL 1ST LATCH SKIN BENT ABOVE LATCH HAS BEEN REPAIRED PER ER/A 581524-14 REV-0 JOB COMPLETE (LP1309495)
